# SDR 2011FA0000721

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Make and model: Beech A200C
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Part time: 7,500 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF AN OIL LEAK ON ACFT, A CRACK WAS FOUND IN THE UPPER LT WHEELWELL, ABOVE THE LANDING GEAR FENDER.   FOUND 3 ADDITIONAL CRACKS IN THE LT WHEELWELL SIDE WALL STRUCTURE LIGHTENING HOLE.  ALL 4 CORNERS OF LIGHTENING HOLE WERE CRACKED. THE LOWER FWD CORNER IS CRACKED THROUGH THE OUTER AND INNER DOUBLERS AND YOU CAN VISUALLY SEE SEPARATION.  THE OTHER 3 CORNERS ARE CRACKED BUT NOT TO THE SAME DEGREE AS THE FIRST.  SIMILAR CRACKS FOUND IN THE RT MAIN GEAR WELL ALSO. INSP OF 14 ADDITIONAL ACFT FOUND CRACKS ON 6 ACFT. CAUSE OF CRACKING IS UNDETERMINED, HOWEVER THESE ACFT HAVE HIGH USAGE AS TRAINERS.  ADDITIONALLY, PROP BALANCE ISSUES MAY ALSO BE A CONTRIBUTING FACTOR.
